# SDR DALA201811206695

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 52,938 hours, 30,530 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER PANEL 370TL LEADING EDGE DISBONDING. REMOVED PANEL 370TL AND ROUTED TO COMPOSITE SHOP. REMOVED DELAMINATED MESH AND DAMAGED PAINT IN PERPETRATION FOR REPAIR, MD90 SRM 55-41-01. REPAIRED COPPER LIGHTNING PROTECTION IAW MD90 SRM 55-41-01 PRIMED AND PAINTED. INSTALLED PANEL 370TL, JOB COMPLETE , OK FOR SERVICE. (LP# 0831154)
